# SDR CA100803004

- Difficulty date: August 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,859 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 350A31185002
- Condition: Cracked
- Location: M/R Blade
- Part time: 3,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE PIN BUSHING THAT IS BONDED IN LOWER M/R HEAD SLEEVE WAS FOUND CRACKED DURING 100 HR INSP.  CRACK IS LOCATED ON THE INBD SIDE OF SLEEVE AND IS LOCATED ON THE ANTI-ROTATION TANG.
